HIGHER HOMOTOPIC DISTANCE


Creative Commons License

Borat A., VERGİLİ T.

TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, vol.57, no.2, pp.525-534, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.12775/tmna.2020.053
  • Title of Journal : TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS
  • Page Numbers: pp.525-534
  • Keywords: Homotopic distance, topological complexity, Lusternik-Schnirelmann category, TOPOLOGICAL COMPLEXITY

Abstract

The concept of the homotopic distance and its higher analogs are introduced in [7]. In this paper we introduce some important properties of higher homotopic distances, investigate the conditions under which cat, secat and higher dimensional topological complexity categories are equal to the higher homotopic distance, and give alternative proofs, using higher homotopic distances, to some TCn-related theorems.